# SDR SWAA2022051204964

- Difficulty date: May 6, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON BEARSTRAP 1 EA FASTENER HOLE LOCATED AT BS 291.5 PLUS 10 INCHES AND 4.5 INCHES ABOVE STR 8R CRACKS DIRECTIONS ARE 1 AND 7. O CLOCK.  REFER TO FAULT TTG8Q00BVSVZ WHERE EA 22-153-01280 WAS ADDED AS A SUBTASK.
